Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

? asked in HealthWomen's Health · 1 month ago

what if my period isn’t a full week on birth control?

my periods are usually about 4 days not with birth control. i know there is a week you don’t take your pills and that’s the week your on your period. do i still do the full week of no pills even if my period isn’t that entire week? or if my period ends in the middle of the week do i start a new week of pills once my period ends? even if it wasn’t a full week?

8 Answers

Relevance
  • ?
    Lv 6
    1 month ago

    If you're on birth control and not getting your period during your placebo week, there's no need to worry, especially if you know you've been taking your pill every day. It's normal for your period to be lighter and shorter than usual, especially if you've been on birth control for a while.

  • 1 month ago

    You don't have a real period when on birth control anyways.   It's break thru bleeding due to the lapse in hormones.

    Yes periods on pills are often shorter and lighter

  • 1 month ago

    If your BC pack has a week's worth of placebo pills, then take them all. The bleeding part is only a segment in the 'safe zone' area of your week of 'no ovulation' occurring, when it's safe to have unprotected sex.  They are there to have you be in the habit of taking a daily pill, no matter if they are active or placebos, for good practice of doing it.  It shouldn't do anything to mess up or adjust your period.

  • Anonymous
    1 month ago

    If you stop bleeding before you finish the placebo pills, just keep taking them anyway. You’re on a 28 day cycle, and you don’t wanna mess with that without talking to your doctor first. 

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    Most woman do not have a period for an entire week.  But most women do have a week between the time when their period begins and the time when their next ovulation cycle begins.  The purpose of the full week off the hormones is not because that is how long your period is. but because that is how long most women's bodies take to end one cycle and start the next.

    Once you are on the pill, your body will no longer follow its old schedule.  The pills will alter it sot hat it follows the schedule set by the pills.  Your period may or may not be the same length as it was before you started on the pills.  As the pills will give you a different level of hormones then you had before, your period will be different.  But your body needs that full week off for it to react properly to the hormones in the pill.

  • Tavy
    Lv 7
    1 month ago

    There are no periods on the pill but a withdrawal bleed in the 4 th week. Do not start the new pack until you have taken the 7 day placebos.

    READ the leaflet.

  • 1 month ago

    You take them EXACTLY as it tells you in the instructions.

    Normally that includes a full week of non active pills but not all brands are the same.

  • ?
    Lv 7
    1 month ago

    i would ask your doctor about it

Still have questions? Get your answers by asking now.